fathomss (fathomss) wrote in vaginapagina,
fathomss
fathomss
vaginapagina

Crazy breakthrough bleeding

I'm more than a little concerned about my breakthrough bleeding. I started taking Yaz almost a year ago for very heavy and painful periods. I anticipated that it would significantly lighten my periods, but it really hasn't. I lightly spotted for the first few months and I thought that was normal, but I would often get a full on "period" when I was still taking my active pills. This month, I had a very short withdrawal bleed. About 2 weeks later, I started feeling strong cramps and got my "period". It has been 4 days now and it shows NO signs of getting lighter or stopping. I can leak through a tampon within 3 hours. My period has never been this heavy, especially on the fourth day. What is happening? Is this normal? I'm going to my doctor on Tuesday, but I wanted to hear other opinions before I talk to her. Thank you for any help!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments